Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 258017, 13 pages
http://dx.doi.org/10.1155/2014/258017
Research Article

The -Path Cover Polynomial of a Graph and a Model for General Coefficient Linear Recurrences

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901-4408, USA

Received 30 June 2013; Accepted 18 November 2013; Published 12 January 2014

Academic Editor: Jiang Zeng

Copyright © 2014 John P. McSorley and Philip Feinsilver. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. J. Farrell, “On a general class of graph polynomials,” Journal of Combinatorial Theory B, vol. 26, no. 1, pp. 111–122, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. J. Farrell, “Path decompositions of chains and circuits,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 521–533, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Y. Chow, “The path-cycle symmetric function of a digraph,” Advances in Mathematics, vol. 118, no. 1, pp. 71–98, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. M. D'Antona and E. Munarini, “The cycle-path indicator polynomial of a digraph,” Advances in Applied Mathematics, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. P. McSorley, P. Feinsilver, and R. Schott, “Generating orthogonal polynomials and their derivatives using vertex|matching-partitions of graphs,” Ars Combinatoria, vol. 87, pp. 75–95, 2008. View at Google Scholar · View at MathSciNet
  6. A. Joyal, “Une théorie combinatoire des séries formelles,” Advances in Mathematics, vol. 42, no. 1, pp. 1–82, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Bergeron, G. Labelle, and P. Leroux, Combinatorial Species and Tree-Like Structures, vol. 67 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, Mass, USA, 1998. View at MathSciNet
  8. E. Munarini, “A combinatorial interpretation of the generalized Fibonacci numbers,” Advances in Applied Mathematics, vol. 19, no. 3, pp. 306–318, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Online Encyclopedia of Integer Sequences, published electronically, http://oeis.org.